# SDR CHQA20130725190

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 31,331 hours, 25,651 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,711 hours, 15,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AISLE OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 2 INVERTER. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
